Bad taste effect of Clindamycin

We have 607 consumer reports for Clindamycin. Bad taste effect occurred in 1%.

Patients statistics on Bad taste side effect for Clindamycin

Female
Male

Average weight in Lbs
236.45
192.9

Average height in Ft
5′ 6″
4′ 4″

Average age
40
48

Clindamycin Circle Diagram 7 consumers of 607 reported about Bad taste

  1. Christina W. Basso says:
    3.5 rating

    Clindamycin for Kieferosteomyelitis

    Oh man, you were all faster than me and I thought I imagine all the symptoms that occur in a side effect .. Since I have a fat inflammation in the lower jaw, this dragging around longer with me, 3 teeth broken .. Now take this clindamycin 600 a week! every day 3 pieces! After the first diarrhea (thought I have a gastrointestinal flu again), but it is short and violent, then rest again for hours .. I have since extreme syndrome, on the scalp an itchy spotty rash with crust, dizziness can also me confirm .. Is very uncomfortable everything, this disgusting taste in the mouth I have too .. So everything sums up, I’m glad if the week is around .. I get in between real fears of death, because the symptoms schonmal extremely aussläagen.

  2. Alida T. Chapman says:
    3.5 rating

    Clindamycin for Sinusitis

    The intake of clindamycin has made me very tired. I could have slept all the time. What bothered me more, though, was the bad taste I kept in my mouth. Brushing teeth has brought almost nothing. When I woke up in the morning or at night, I was disgusted with the taste in my mouth. After completing the intake, it took about a week until the awful taste was gone again.

    Side effects: Bad taste; Fatigue
  3. Geneva T. Creighton says:
    4.0 rating

    Clindamycin for Sinusitis

    I get the drug because of a strong purulent NNH inflammation. This one has gotten a lot better, but I keep getting a disgusting taste in my mouth. It simply does not help and it does not help you drink a lot, brush your teeth / tongue or anything else. Even worse: I have gained in just 6 days, a total of 2.5 kg! I do not eat any other than usual, drink a lot of water, so it can not be due to the diet. Must be the drug. Luckily, I do not have any worse side effects, but I still think about not consulting with my doctor and doing anything else.

    Side effects: Bad taste